Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 160808, 15 pages
http://dx.doi.org/10.1155/2012/160808
Research Article

Derivatives of the Berezin Transform

LATP, UMR CNRS 6632, CMI, Université de Provence, 39 rue Fjoliot-Curie, 13453 Marseille Cedex 13, France

Received 3 July 2009; Accepted 21 December 2011

Academic Editor: Miroslav Englis

Copyright © 2012 Hélène Bommier-Hato. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Coburn, β€œA Lipschitz estimate for Berezin's operator calculus,” Proceedings of the American Mathematical Society, vol. 133, no. 1, pp. 127–131, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. L. A. Coburn, β€œSharp Berezin Lipschitz estimates,” Proceedings of the American Mathematical Society, vol. 135, no. 4, pp. 1163–1168, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. M. Englis and G. Zhang, β€œOn the derivatives of the Berezin transform,” Proceedings of the American Mathematical Society, vol. 134, no. 8, pp. 2285–2294, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. S. Lovera and E. H. Youssfi, β€œSpectral properties of the βˆ‚Β―-canonical solution operator,” Journal of Functional Analysis, vol. 208, no. 2, pp. 360–376, 2004. View at Publisher Β· View at Google Scholar
  5. H. Bommier-Hato and E. H. Youssfi, β€œHankel operators on weighted Fock spaces,” Integral Equations and Operator Theory, vol. 59, no. 1, pp. 1–17, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. H. Bommier-Hato, β€œLipschitz estimates for the Berezin transform,” Journal of Function Spaces and Applications, vol. 8, no. 2, pp. 103–128, 2010. View at Google Scholar